Universality classes for interface growth with quenched disorder

Luís A Nunes Amaral*, Albert László Barabási, H. Eugene Stanley

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

108 Scopus citations

Abstract

We present numerical evidence for the existence of two distinct universality classes characterizing driven interface roughening in the presence of quenched disorder. The evidence is based on the behavior of λ, the coefficient of the nonlinear term in the growth equation. Specifically, for three of the models studied, λ→ at the depinning transition, while for the two other models, λ→0.

Original languageEnglish (US)
Pages (from-to)62-65
Number of pages4
JournalPhysical review letters
Volume73
Issue number1
DOIs
StatePublished - 1994

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'Universality classes for interface growth with quenched disorder'. Together they form a unique fingerprint.

Cite this